© 1967

Integrability Theorems for Trigonometric Transforms


Part of the Ergebnisse der Mathematik und ihrer Grenzgebiete book series (MATHE2, volume 38)

Table of contents

  1. Front Matter
    Pages i-2
  2. Ralph P. Boas Jr.
    Pages 3-6
  3. Ralph P. Boas Jr.
    Pages 7-12
  4. Ralph P. Boas Jr.
    Pages 26-34
  5. Ralph P. Boas Jr.
    Pages 35-42
  6. Ralph P. Boas Jr.
    Pages 43-51
  7. Ralph P. Boas Jr.
    Pages 57-59
  8. Back Matter
    Pages 60-65

About this book


This monograph is areport on the present state of a fairly coherent collection of problems about which a sizeable literature has grown up in recent years. In this literature, some of the problems have, as it happens, been analyzed in great detail, whereas other very similar ones have been treated much more superficially. I have not attempted to improve on the literature by making equally detailed presentations of every topic. I have also not aimed at encyclopedic completeness. I have, however, pointed out some possible generalizations by stating a number of questions; some of these could doubtless be disposed of in a few minutes; some are probably quite difficult. This monograph was written at the suggestion of B. SZ.-NAGY. I take this opportunity of pointing out that his paper [1] inspired the greater part of the material that is presented here; in particular, it contains the happy idea of focusing Y attention on the multipliers nY-i, x- . R. ASKEY, P. HEYWOOD, M. and S. IZUMI, and S. WAINGER have kindly communicated some of their recent results to me before publication. I am indebted for help on various points to L. S. BOSANQUET, S. M. EDMONDS, G. GOES, S. IZUMI, A. ZYGMUND, and especially to R. ASKEY. My work was supported by the National Science Foundation under grants GP-314, GP-2491, GP-3940 and GP-5558. Evanston, Illinois, February, 1967 R. P. Boas, Jr. Contents Notations ... § 1. Introduetion 3 §2. Lemmas .. 7 § 3. Theorems with positive or decreasing functions .


Lemma Transforms Trigonometrische Reihe boundary element method form function functions presentation theorem

Authors and affiliations

  1. 1.Northwestern UniversityEvanstonUSA

Bibliographic information

  • Book Title Integrability Theorems for Trigonometric Transforms
  • Authors Ralph P.Jr. Boas
  • Series Title Ergebnisse der Mathematik und ihrer Grenzgebiete
  • DOI
  • Copyright Information Springer-Verlag Berlin Heidelberg 1967
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Hardcover ISBN 978-3-540-03780-4
  • Softcover ISBN 978-3-642-87110-8
  • eBook ISBN 978-3-642-87108-5
  • Series ISSN 0071-1136
  • Edition Number 1
  • Number of Pages VIII, 66
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Geometry
  • Buy this book on publisher's site